# SDR UPS06446807

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO PIT DOOR OPENING AND FWD LWR CORNER HAS CORRODED ANGLE REMOVED DAMAGED ANGLE.  FABRICATED NEW ANGLE IAW BOEING DRAWING 65B04642.  OK TO INSTALL.  INSTALLED ANGLE AND FASTENERS IAW 51-10-01.
